Flow invariants in the classification of Leavitt path algebras

DSpace Repository

Flow invariants in the classification of Leavitt path algebras

Show simple item record

Export reference to Mendeley 
dc.contributor.author Abrams, G.
dc.contributor.author Louly, A.
dc.contributor.author Pardo, E.
dc.contributor.author Smith, C.
dc.contributor.other Matemáticas en_US
dc.date.accessioned 2014-04-10T07:27:19Z
dc.date.available 2014-04-10T07:27:19Z
dc.date.issued 2011-01-01T00:00:00Z
dc.identifier.issn 0021-8693
dc.identifier.other DOI: 10.1016/j.jalgebra.2011.01.022
dc.identifier.uri http://hdl.handle.net/10498/16098
dc.description.abstract We analyze in the context of Leavitt path algebras some graph operations introduced in the context of symbolic dynamics by Williams, Parry and Sullivan, and Franks. We show that these operations induce Morita equivalence of the corresponding Leavitt path algebras. As a consequence we obtain our two main results: the first gives sufficient conditions for which the Leavitt path algebras in a certain class are Morita equivalent, while the second gives sufficient conditions which yield isomorphisms. We discuss a possible approach to establishing whether or not these conditions are also in fact necessary. In the final section we present many additional operations on graphs which preserve Morita equivalence (resp. isomorphism) of the corresponding Leavitt path algebras en_US
dc.format application/pdf
dc.language.iso eng en_US
dc.rights info:eu-repo/semantics/openAccess
dc.source Journal of Algebra 333 (2011), 202-231 en_US
dc.subject Leavitt path algebra en_US
dc.subject Morita equivalence en_US
dc.subject Flow equivalence en_US
dc.title Flow invariants in the classification of Leavitt path algebras en_US
dc.type info:eu-repo/semantics/article en_US
dc.rights.accessRights info:eu-repo/semantics/openAccess

Files in this item

Files Size Format View
0812.0553.pdf 422.9Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record